MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; BLOCK TRAY

MEDLINE INDUSTRIES, LP; BLOCK TRAY
Catalog Number DYNJRA1991A
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "10cc syringes provided in the block trays leak with the provided 27-gauge hypodermic needle in the tray." the customer reported that "tightening the needle-syringe connection" partially resolves the leakage issue but creates difficulty removing the needle so that it can be replaced with a spinal needle to access "deeper tissue." the customer stated that the procedure was "completed successfully" and that there was "no patient injury." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "10cc syringes provided in the block trays leak with the provided 27-gauge hypodermic needle in the tray." the customer reported that "tightening the needle-syringe connection" partially resolves the leakage issue but creates difficulty removing the needle so that it can be replaced with a spinal needle to access "deeper tissue.".

Common Device Name
BLOCK TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23033729
Report Number1417592-2025-00468
Device Sequence Number9514945
Product Code OFT
UDI-Device Identifier10195327306045
UDI-Public10195327306045
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJRA1991A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown